Bulletin of the American Mathematical Society

Fourier coefficients of bounded functions

Bernard Friedman

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 47, Number 2 (1941), 84-92.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183503460

Mathematical Reviews number (MathSciNet)
MR0003834

Zentralblatt MATH identifier
0025.15901

Citation

Friedman, Bernard. Fourier coefficients of bounded functions. Bull. Amer. Math. Soc. 47 (1941), no. 2, 84--92. https://projecteuclid.org/euclid.bams/1183503460


Export citation